# SDR UALA2013031901664

- Difficulty date: March 17, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 58,060 hours, 21,794 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2256
- Condition: No Test
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ESCAPE SLIDE FAILED TEST.    REPLACED SLIDE AT DOOR TWO LEFT.
